Results 1 to 5 of 5

Thread: Pain killer drug TAMAL causes severe nausea?

  1. #1

    Default Pain killer drug TAMAL causes severe nausea?

    Anyone else tried this drug and suffered severe nausea afterwards?
    you can buy better gear but you can't buy a better eye

  2. #2
    Member
    Join Date
    Aug 2004
    Location
    The Western Reaches
    Posts
    211

    Default

    Quote Originally Posted by zaren
    Anyone else tried this drug and suffered severe nausea afterwards?
    Eh.. Uncle Zaren suffering from severe nausea??

  3. #3

    Default

    Tramal. It's a synthetic opioid and yes it causes nausea.

  4. #4

    Default

    Quote Originally Posted by calisc
    Eh.. Uncle Zaren suffering from severe nausea??
    no.....mrs z....
    you can buy better gear but you can't buy a better eye

  5. #5

    Default

    Quote Originally Posted by StreetShooter
    Tramal. It's a synthetic opioid and yes it causes nausea.
    yes, it's Tramal.... thanks SS.
    you can buy better gear but you can't buy a better eye

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •